# SDR FDEA201902130404

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION LT WING SPAR LWR CAP AT STA XORS 593. REMOVED CORROSION ON LT WING AFT SPAR LOWER CAP CORROSION AT STA XORS 593. REF SRM 51-21-01-06. COMPLIED WITH EA 1-5710-T0344783.
